# SDR DLM88010579

- Difficulty date: April 8, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 28,455 hours, 22,223 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 519164605509
- Part serial: EFS14504
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL REPORTED BY FLIGHT ATTENDANTS AND NOTICED ALL THE WAY IN THE COCKPIT. SMELLED LIKE RUBBER FROM TIRES. THIS OCCURED RIGHT AFTER GEAR RETRACTION AND VERY QUICKLY DISSAPATED.  REPLACED LANDING GEAR CONTROL VALVE. LEAK CHECKS GOOD.  PERFORMED OPERATION 5088 DUCT BURNOUT
